# SDR 8LFA201904260001

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N660LF
- Make and model: Pilats PC1247E
- Aircraft serial: 1347
- Aircraft time: 3,160 hours, 4,027 cycles
- Engine: Pwc PT6A67P
- Engine time: 3,161 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 9740926112
- Part serial: NSN
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC CAS MESSAGE ON APPROACH. NOSE LANDING GEAR HAD TO BE HAND PUMPED TO THE DOWN AND LOCKED POSITION. MAIN HYDRAULIC POWER RELAY (K161) P/N 974.09.26.112 WAS FOUND TO BE IN-OP, AND GROUND (GB501) WAS FOUND TO BE CORRODED.
